# SDR DALA2014110906022

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT PAX CABIN LOWER SILL OF R2 DOOR LOCATED BETWEEN FRAMES 66 AND 68.  REPLACED LOWER SILL OF R2 DOOR LOCATED BETWEEN FRAME 66 AND FRAME 68 IAW SRM 51-72-11 AND DWG D534 80020.
